# SDR CALA2011062800451

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 46,516 hours, 6,858 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY G2 1EA RT EMERGENCY LIGHT FOUND CRACKED.  GALLEY G2 1EA RT EMERGENCY LIGHT REPLACED AND TESTED NORMAL AS PER AMM 33-51-00.
